CONJUGATION PROBLEM WITH MULTIPOINT CONDITIONS FOR MIXED HYPERBOLIC TYPE EQUATIONS

Authors

  • Ivan Tymkiv Ivano-Frankivsk National Technical University of Oil and Gas
  • Ivan Savka Institute for Applied Problems in Mechanics and Mathematics

DOI:

https://doi.org/10.31471/2304-7399-2023-18(68)-54-62

Keywords:

mixed equation, hyperbolic equation,conjugation conditions, multipoint conditions, small denominator, Lebesgue measure.

Abstract

The conditions of correct solvability in the Sobolev spaces of the conjugation problem with local multipoint conditions and periodic conditions for higher order mixed hyperbolic type equations is obtained. It has been proved that these conditions fulfill for almost all (with respect to the Lebesgue measure) vectors made up of the nodes of multipoint condition

References

Бицадзе А. В. Некоторые классы уравнений в частных производных. – М.: Наука, 1981.

Джураев Т., Сопуев А., М. Мамажанов Краевые задачи для уравнений парабологиперболического типа. ‒ Ташкент: Фан, 1986. ‒ 220 с.

Золина Л.А. О краевой задаче для модельного уравнения гиперболопараболического типа // Журн. вычислительной мат. и мат. физики. – 1966. – 6, № 6. – C. 991–1001.

Кузь А. М., Пташник Б. Й. Задача з умовою, що містить інтеграль-ний доданок, для параболо-гіперболiчного рівняння // Укр. мат. журн. – 2015. – 67, № 5. – С. 635–644. Kuz A.M., Ptashnyk B. Yo. A Problem with Condition Containingan Integral Termfor a Parabolic-Hyperbolic Equation // Ukr. Math. J. – 2015. – 67 (5) . – p. 723–734.

Пташник Б. Й., Симотюк М. М. Багатоточкова задача для неiзотропних диференціальних рiвнянь iз частинними похiдними зi сталими коефiцiєнтами // Укр. мат. журн. – 2003. – 55, № 2. – С. 241–254.

Савка I. Я., Шевчук Р. В., Тимків I. Р. Задача лiнiйного спряження з нелокальною багатоточковою умовою для параболо-гiперболiчного рiвняння в цилiндричнiй областi // Прикарпат. вiсн. НТШ. Число. – 2020. – № 1(59). – C. 16–28. https://doi.org/10.31471/2304-7399-2020-1(59)-16-28.

Смирнов М.М. Уравнения смешанного типа. – М.: Наука, 1970. – 296 с.

Стручина Г. М. Задача о сопряжении двух уравнений // Инженерно-физический журнал. – 1961. – 4(11). – C. 99–104.

Трикоми Ф. О линейных уравнениях в частных производных сме-шанного типа. – М.: ИЛ,1947. – 192 с.

Уфлянд Я. С. К вопросу о распространении колебаний в составных электрических линиях // Инженерно-физический журнал. – 1964. – 7(1). – C. 89–92.

Berdyshev A., Cabada A., Karimov E.On the existence of eigenvalues of a boundary value problem with transmitting condition of the integral form for a parabolic-hyperbolic equation // Mathematics (MDPI). – 2020. – 8, No. 6. – Art. 1030. – P. 1–13. – https://doi.org/10.3390/math8061030.

Milovanović-Jeknić Z. Parabolic-hyperbolic transmission problem in disjoint domains // Filomat. – 2018. – 32, No. 20. – Р. 6911–6920. https://doi.org/10.2298/FIL1820911M.

Rassias J. M. Mixed type partial differential equations with initial and boundary values in fluid mechanics // Int. J. Appl. Math. Statist. – 2008. – 13, No. J08. – P. 77–107.

Schneider M. Introduction to partial differential equations of mixed type. Lecture Notes, No.1.Institute for Mathematical Sciences, University of Delaware, Newark, Del., (1977).

Published

2023-12-01

How to Cite

Tymkiv, I., & Savka, I. (2023). CONJUGATION PROBLEM WITH MULTIPOINT CONDITIONS FOR MIXED HYPERBOLIC TYPE EQUATIONS. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY Number, (18(68), 54–62. https://doi.org/10.31471/2304-7399-2023-18(68)-54-62